# SDR 2005133

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N811CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258011
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

KTTN - KCGF THE CABIN ALTITUDE WAS NOTED AS UNUSUALLY HIGH.  THE CABIN RATE CONTINUED TO CLIMB AS THE AIRCRAFT DESCENDED AND THE CABIN ALTITUDE WARNING HORN SOUNDED.  THE CREW DECLARED AN EMERGENCY AND PERFORMED AN EMERGENCY DESCENT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.
